# SDR IPXA10563156

- Difficulty date: October 5, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 246,851 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 1320-1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO BAY FLOOR PANEL BS 1320-1400, RBL 25-45, WL 208 IS PUNCTURED.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.
